# SDR IPXA2019111549029

- Difficulty date: October 31, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA0341136
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO FLOOR SUPPORT ANGLE IS CRACKED IN 6 PLACES.REMOVED, GFABRICATED AND REPLACED FLOOR SUPPORT ANGLE IAW DWG. AEA0341 AND SRM 51-35-01. (MINOIR)
